Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 42, NWS Memphis, TN

April 4, 200818 counties in Mississippi; Phillips County, Arkansas

NWS Memphis, TN issued this flash flood warning at Apr 4, 2008, 10:22 AM CDT for 18 counties in Mississippi; Phillips County, Arkansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2008, 10:22 AM CDT (15:22 UTC)
Expired
Apr 4, 2008, 4:15 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Phillips County, AR, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, Yalobusha County, MS

The radar

The Columbus AFB radar (KGWX), 118 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 12:30 PM CDTFLASH FLOODNew Albany, MSA RESTAURANT WAS FLOODED IN NEW ALBANY ALONG HIGHWAY 78.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 128 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 041524
FFWMEG
ARC107-MSC003-009-013-017-027-057-071-081-095-107-115-117-119-135-
139-141-145-161-042115-
/O.NEW.KMEG.FF.W.0042.080404T1522Z-080404T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1022 AM CDT FRI APR 4 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  LEE COUNTY IN NORTHEAST MISSISSIPPI...
  MONROE COUNTY IN NORTHEAST MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 415 PM CDT

* AT 1022 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 9 HOURS...     
  DOPPLER RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN  
  ACROSS THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHEELER...
  WENASOGA...TUPELO...TISHOMINGO...THRASHERS...THEO...SLEDGE...
  SARDIS...SANDY SPRINGS...SALTILLO...RIPLEY...PRATTS FRIENDSHIP...
  PLEASANT GROVE...PINEFLAT...PINEDALE...OXFORD...NEW HARMONY...NEW
  ALBANY...MIDWAY...MICHIGAN CITY...MARKS...MANTACHIE...LEEDY...
  KINGS...KEOWNVILLE...JUMPERTOWN...JONESTOWN...IUKA...HINKLE...
  HARMONTOWN...GUNTOWN...GRAVESTOWN...GLENVILLE...GLEN...FULTON...
  FRIARS POINT...FAIRVIEW...ETTA...ENDVILLE...ECRU...DENMARK...
  DARLING...CURTIS STATION...CRENSHAW...CORINTH...COMO...CANAAN...
  CAMBRIDGE...BURTON...BURNSVILLE...BURGESS...BOONEVILLE...BLUE
  MOUNTAIN...BLAIR...BELMONT...BELEN...BATESVILLE AND BALDWYN.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED IN THE 
WARNED AREA WITH LOCALLY HEAVIER AMOUNTS. THE RAIN WILL CONTINUE FOR 
THE REST OF TODAY BEFORE TAPERING OFF AFTER 7 PM CDT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3382 8892 3374 8945 3387 8949 3390 8993
      3379 9015 3382 9044 3400 9043 3399 9065
      3412 9064 3412 9097 3452 9055 3442 9040
      3457 9017 3451 8925 3499 8927 3500 8818
      3489 8808 3373 8825 3368 8837 3369 8866
TIME...MOT...LOC 1522Z 180DEG 0KT 3425 8924

$$
1 follow-up statement
000 
WGUS74 KMEG 041804
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
103 PM CDT FRI APR 4 2008

ARC107-MSC003-009-013-017-027-057-071-081-095-107-115-117-119-135-
139-141-145-161-042115-
/O.CON.KMEG.FF.W.0042.000000T0000Z-080404T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILLIPS AR-ALCORN MS-TISHOMINGO MS-TIPPAH MS-BENTON MS-PRENTISS MS-
UNION MS-LAFAYETTE MS-PANOLA MS-COAHOMA MS-LEE MS-QUITMAN MS-
ITAWAMBA MS-PONTOTOC MS-YALOBUSHA MS-TALLAHATCHIE MS-CALHOUN MS-
MONROE MS-CHICKASAW MS-
103 PM CDT FRI APR 4 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
CHICKASAW...MONROE...CALHOUN...TALLAHATCHIE...YALOBUSHA...PONTOTOC...
ITAWAMBA...QUITMAN...LEE...COAHOMA...PANOLA...LAFAYETTE...UNION...
PRENTISS...BENTON...TIPPAH...TISHOMINGO...ALCORN AND SOUTHEASTERN
PHILLIPS COUNTIES...

AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES 
THAT 1 TO 3 INCHES OF RAINFALL HAS GENERALLY FALLEN ACROSS THE 
WARNED AREA SINCE THURSDAY AFTERNOON.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHEELER...
WENASOGA...TUPELO...TISHOMINGO...THRASHERS...THEO...SLEDGE...
SARDIS...SANDY SPRINGS...SALTILLO...RIPLEY...PRATTS FRIENDSHIP...
PLEASANT GROVE...PINEFLAT...PINEDALE...OXFORD...NEW HARMONY...NEW
ALBANY...MIDWAY...MICHIGAN CITY...MARKS...MANTACHIE...LEEDY...
KINGS...KEOWNVILLE...JUMPERTOWN...JONESTOWN...IUKA...HINKLE...
HARMONTOWN...GUNTOWN...GRAVESTOWN...GLENVILLE...GLEN...FULTON...
FRIARS POINT...FAIRVIEW...ETTA...ENDVILLE...ECRU...DENMARK...
DARLING...CURTIS STATION...CRENSHAW...CORINTH...COMO...CANAAN...
CAMBRIDGE...BURTON...BURNSVILLE...BURGESS...BOONEVILLE...BLUE
MOUNTAIN...BLAIR...BELMONT...BELEN...BATESVILLE AND BALDWYN.

.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE  
WARNED AREA. THE RAIN WILL TAPER OFF AFTER 6 PM CDT.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.

LAT...LON 3382 8892 3374 8945 3387 8949 3390 8993
      3379 9015 3382 9044 3400 9043 3399 9065
      3412 9064 3412 9097 3452 9055 3442 9040
      3457 9017 3451 8925 3499 8927 3500 8818
      3489 8808 3373 8825 3368 8837 3369 8866
TIME...MOT...LOC 1802Z 180DEG 0KT 3425 8924

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 3:37 AM CDT, 6 hours 45 minutes earlier.

Area forecast discussion, Apr 4, 3:37 AM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
337 AM CDT FRI APR 4 2008

.DISCUSSION...

CURRENTLY...A LINE OF STRONG TO MARGINALLY SEVERE STORMS IN
ADVANCE OF AN APPROACHING COLD FRONT EXTENDS FROM WEST TENNESSEE
THROUGH THE MEMPHIS METRO AREA INTO SOUTH CENTRAL ARKANSAS. THIS
LINE OF STORMS CONTINUES TO PUSH EAST ACROSS THE MID SOUTH.
SURFACE BASED INSTABILITY IN ADVANCE OF THE LINE IS MARGINAL WITH
SBCAPES OF 500-1000 J/KG WHILE WIND FIELDS ARE QUITE STRONG WITH
850 MB WINDS OF 40-50 KTS AND 500 MB WINDS OF 60 KTS. EXPECT A FEW
SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL THIS MORNING
ALONG AND SOUTH OF INTERSTATE 40.

TODAY...A SLOW MOVING COLD FRONT WILL PUSH THROUGH THE MID SOUTH
DURING THE DAY. PRECIPITABLE WATER VALUES OF OVER 1.50 INCHES
COMBINED WITH STRONG LIFT CAUSED BY THE APPROACH OF A DECENT 500
MB SHORTWAVE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS
WITH HEAVY RAIN. THE HEAVY RAIN THREAT WILL SLOWLY SHIFT TO THE
SOUTH AND EAST DURING THE DAY. MANY AREAS WILL SEE AN ADDITIONAL 1
TO 3 INCHES AND THE FLASH FLOOD WATCH FOR MUCH OF THE AREA WILL
CONTINUE THROUGH 00Z SAT.

TONIGHT...THE COLD FRONT WILL MOVE EAST OF THE REGION WITH ONLY
SOME LEFTOVER SHOWERS ACROSS NORTHEAST MISSISSIPPI DURING THE EVENING.
SURFACE HIGH PRESSURE WILL BUILD IN FROM THE WEST WITH CLEARING
FROM WEST TO EAST DURING THE NIGHT. COOLER AIR WILL ALSO FILTER IN
BEHIND THE FRONT WITH SOME LOWER 40S ACROSS NORTHERN SECTIONS OF
THE MID SOUTH.

SATURDAY THROUGH MONDAY NIGHT...A RELATIVELY QUIET...DRY PERIOD
IN AN OTHERWISE BUSY WEATHER PATTERN. PLEASANT HIGH PRESSURE WILL
BE CENTERED OVER THE MID SOUTH ON SATURDAY WITH HIGHS IN THE MID
60S ALONG WITH SUNNY SKIES. BY SUNDAY HIGH PRESSURE WILL HAVE
MOVED WELL TO THE NORTHEAST WITH SOUTHERLY FLOW RETURNING TO THE
AREA. TEMPS WILL BE ABOVE NORMAL...CLIMBING INTO THE 70S SUNDAY
AND MONDAY.

TUESDAY TROUGH THURSDAY...THE PATTERN TURNS ACTIVE ONCE AGAIN. A
COLD FRONT PUSHES INTO THE REGION TUESDAY AFTERNOON WITH MORE
CHANCES FOR SHOWERS AND THUNDERSTORMS. 00Z MEDIUM RANGE MODELS
ARE DEPICTING QUITE A BIT OF INSTABILITY TUESDAY AFTERNOON IN
ADVANCE OF THE COLD FRONT SO WILL HAVE TO MONITOR THE SEVERE
THREAT. THIS FRONT WILL STALL OVER NORTH MISSISSIPPI ON WEDNESDAY
BEFORE LIFTING BACK NORTH AS A WARM FRONT WEDNESDAY NIGHT. ANOTHER
MAJOR UPPER LEVEL TROF IS FORECAST TO MOVE INTO THE SOUTHERN
PLAINS TOWARD THE END OF THE WEEK...INTERACTING WITH THIS
FRONT...RESULTING IN CONTINUED RAIN CHANCES.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  66  45  66  49 / 100  40  10   0
MKL  65  42  64  43 / 100  40  10   0
JBR  60  41  65  44 /  80  20  10   0
TUP  70  49  66  47 / 100  80  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON MS-COAHOMA-
     DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
     TUNICA-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-
     WEAKLEY.

&&

SJM
Hazardous weather outlook, Apr 3, 3:35 PM CDT, 18 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
335 PM CDT THU APR 3 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
335 PM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

EXCESSIVE RAINFALL IS EXPECTED ACROSS MUCH OF THE MID SOUTH TODAY
AND TONIGHT. RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE FROM
NORTHEAST ARKANSAS ACROSS THE MISSOURI BOOTHEEL INTO NORTHWEST
TENNESSEE...WITH BETWEEN 1 AND 3 INCHES OF RAIN ELSEWHERE. PLEASE
SEE THE LATEST FLASH FLOOD WATCHES THAT HAVE BEEN POSTED FOR PARTS
OF THE MID SOUTH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS THE
ENTIRE MID SOUTH. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXCESSIVE RAINFALL IS ALSO EXPECTED ACROSS MUCH OF THE MID-SOUTH
ON FRIDAY WITH ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE. THERE IS
ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY SOUTH OF A
LINE FROM HARRISBURG ARKANSAS TO HUNTINGDON TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE
NEEDED TONIGHT AND AGAIN ON FRIDAY. IN ADDITION...SPOTTERS ARE
ENCOURAGED TO RELAY REPORTS OF FLASH FLOODING AND NEW RIVER FLOODING
TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:16 AM CDTSevere Thunderstorm WarningMEGTunica44 min
Apr 4, 2:51 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica54 min
Apr 4, 8:36 AM CDTSevere Thunderstorm WarningMEGMonroe39 min
Apr 4, 9:18 AM CDTRiver Flood WarningMEGQuitman23 hr
Apr 4, 9:18 AM CDTRiver Flood WarningMEGTallahatchie48 hr
Apr 4, 9:18 AM CDTRiver Flood WarningMEGTallahatchie49 hr
Apr 4, 9:31 AM CDTRiver Flood WarningMEGMonroe25 hr
Apr 4, 9:38 AM CDTRiver Flood WarningMEGTate, Tunica22 hr
Apr 4, 9:38 AM CDTRiver Flood WarningMEGQuitman22 hr
Apr 4, 9:42 AM CDTRiver Flood WarningMEGLafayette, Marshall, Union22 hr
Apr 4, 10:11 AM CDTFlash Flood WarningMEGBenton, DeSoto, Marshall, Tate, Tunica6 hr
Apr 3, 10:22 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph53 min
Apr 3, 10:56 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Randolph64 min
Apr 3, 11:11 PM CDTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph4 hr
Apr 3, 11:42 PM CDTSevere Thunderstorm WarningMEGClay48 min
Apr 4, 12:13 AM CDTFlash Flood WarningMEGCraighead, Lawrence, Poinsett4 hr
Apr 4, 12:41 AM CDTSevere Thunderstorm WarningMEGCross, Poinsett64 min
Apr 4, 12:48 AM CDTFlash Flood WarningMEGMississippi4 hr
Apr 4, 1:22 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett38 min

Nearby

Flash Flood Warnings in Mississippi, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.